# SDR GLBA2017082800682

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 34,557 hours, 53,176 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 130610000613
- Part serial: UE152
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MAINTENANCE REPORTED THAT THE LEFT HAND ELEVATOR'S OUTBOARD MOUNT BRACKET IS LOOSE AND BOTH ATTACHING RIBS ARE CRACKED. RIVET HOLES ARE CRACKED ON MAIN SPAR WHERE RIBS ATTACH. ELEVATOR WAS REMOVED FOR INSPECTION ON 08/21/17. MAJOR REPAIR DETERMINATION WAS MADE ON 08/28/17. MAINTENANCE REPLACED THE LT ELEVATOR WITH A SERVICEABLE UNIT (S/N UE110) ON 08/23/17. THE REMOVED ELEVATOR, P/N 130-610000-613, S/N UE152, WILL BE REPAIRED ON AN INTERNAL REPAIR ORDER.
